# SDR SWIA201435928

- Difficulty date: January 6, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 38,602 hours, 50,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN OR CLOSE.  FLT 7430 LUBRICATED CABIN DOOR LOCKING MECHANISM ROD ENDS ON PIVOT POINTS.
